# SDR ASAA0280544

- Difficulty date: November 12, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONT - DURING LINE CHECK, FOUND THAT 1ST CLASS EMERGENCY TRACK LIGHTING ILLUMINATED UPON POWERING AIRCRAFT.  REPLACED ASSOCIATED POWER SUPPLY (BATTERY PACK).  LIGHTS THEN OPERATED PROPERLY.  (M)
